IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

A Radon-Nikodym approach to measure information

  • Yann Rébillé

    (LEMNA - Laboratoire d'économie et de management de Nantes Atlantique - Université de Nantes : EA4272)

We consider a decision maker facing uncertainty which behaves as a subjective expected utility maximizer. The value of information is traditionnaly captured as a greater expected utility the decision maker can achieve by selecting a best strategy as information arrives. We deal with the limit process of being better informed and introduce an information density function depending soley on the states that gives an exact least upper bound to being more informed. This information density function is given by a Radon-Nikodym's type theorem for set functions and is explicitely computed for the countable case.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://hal.archives-ouvertes.fr/docs/00/52/62/51/PDF/LEMNA_WP_211020.pdf
Download Restriction: no

Paper provided by HAL in its series Working Papers with number hal-00526251.

as
in new window

Length:
Date of creation: 14 Oct 2010
Date of revision:
Handle: RePEc:hal:wpaper:hal-00526251
Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00526251/en/
Contact details of provider: Web page: https://hal.archives-ouvertes.fr/

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Aumann, Robert J., 1974. "Subjectivity and correlation in randomized strategies," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 67-96, March.
  2. Kennan, John, 1981. "The Existence of Expected Utility Maximizing Decisions When Utility Is Unbounded," Econometrica, Econometric Society, vol. 49(1), pages 215-18, January.
  3. Lehrer, Ehud & Rosenberg, Dinah, 2006. "What restrictions do Bayesian games impose on the value of information?," Journal of Mathematical Economics, Elsevier, vol. 42(3), pages 343-357, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:hal-00526251. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.